# SDR GTIA201402071159

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 28,429 hours, 13,504 cycles
- Engine: Iae V2524A5
- Engine time: 4,076 hours, 1,890 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Eec
- Part number: 82497211022
- Part serial: 25403603
- Condition: Damaged
- Location: Engine 1
- Stage of operation: DE
- How discovered: V
- Nature of condition: G, S
- Precautionary procedure: B, E

## Discrepancy

ENG 1 EPR MODE FAULT, FL 340, HIGH EGT, SHUTDOWN IN SHORT FINAL ABOUT 3 MIN TO TOUCHDOWN. ENG 1 EGT AND FUEL FLOW FLUCTUATED BUT STAYED IN OPERATING RANGE DURING DESCENT AT ABOUT 6000 FT, TEMP ROSE OVER 580 AND WE DECIDED TO LEAVE IT AT IDLE.   TURNING FINAL EGT, REACHED YELLOW LINE AND PERFORMED PRECAUTIONARY SHUTDOWN . ACCOMPLISHED AMM 72-00-00-200-021-A, INSP ENG AFTER WINDMILLING, EXAMINED MASTER CHIP DETECTOR, NO METALLIC DEBRIS FOUND, INSP OF OIL SYSTEM CKD OK.  R & R ENG 1 EEC IAW AMM 73-22-34.  OPS TEST OF THE EEC NORMAL.  PERFORMED BOROSCOPE INSPECTION ON NR 1 ENG COLD & HOT SECTION INCLUDING TAP TEST OF LP FAN BLADES, LP COMPRESSOR 1.5 & 2.5, HP COMPRESSOR STAGES 3, 5 & 6, COMBUSTION CHAMBER 1ST STAGE TURBINE BLADES T1 & 2ND STAGE TURBINE BLADES T2.  NO DAMAGE FOUND IAW AMM 72-00-00-200-011-A, 72-00-00-200-012B, 72-00-00-200-016B, 72-00-00-200-014B, 72-00-00-200-013B AND 72-00-00-200-015-B.  EXAMINED P2/T2 SENSOR AND CONNECTORS, NO FAULTS FOUND IAW TSM 73-22-00-810-817-B, STEP 4A (1).  PERFORM HIGH POWER ASSURANCE TEST OF ENG NR 1 OPS TEST OK. IAW AMM 71-00-00-710-013C. NO FAULT NOTED AT THIS TIME. ENGINE OK TO RETURN TO SERVICE.  EVIDENCE OF BIRD STRIKE NR 1 ENGINE FAN.  ACCOMPLISHED BIRD STRIKE INSPECTION IAW W/C MX-193 NO DAMAGED NOTED AT THIS TIME, REF LOG ITEM 45289-1 FOR ENG 1 BOROSCOPE.
